MAUDE Adverse Event Report: STRYKER GMBH TORQUE LIMITER 2.5NM, AO FITTING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH TORQUE LIMITER 2.5NM, AO FITTING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 702760
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It is reported that the torque limiter is defective.
 
Additional Manufacturer Narrative
The reported event could be confirmed as a functional inspection was performed on the device with detailed result stated below: the device inspection revealed the following: torque limiter was tested in the lab where measurements were taken across 7 cycles in nm with results as stated - 2.451, 2.460, 2.493, 2.471, 2.491, 2.472, 2.484.It should be noted, the torque specification should be within 2.200 to 2.450 nm range; here it is clearly out of the given range.As maintenance chart for the torque limiter was unobtainable upon request, the root cause is assessed as normal wear (the part has never been inspected by the customer).Additionally noted in the ifu¿ ¿before every operation, ensure that all devices to be used during the operation function correctly with each other¿.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the complaint report will be updated.
 
Event or Problem Description
It is reported that the torque limiter is defective.

Brand Name
TORQUE LIMITER 2.5NM, AO FITTING
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9721512
Report Number0008031020-2020-00463
Device Sequence Number355186
Product Code LXH
UDI-Device Identifier04546540693532
UDI-Public04546540693532
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number702760
Device Catalogue Number702760
Device Lot NumberV07789
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2020
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer03/05/2020
Initial Report FDA Received Date02/18/2020
Supplement Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1